# SDR CA981214009

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 21EN96
- Condition: Misrigged
- Location: Cargo Door
- Part time: 298 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, BOTH RED CARGO DOOR LIGHTS AND MAIN CARGO DOOR NOT CLOSED, AMBER LIGHTS ON IN DESCENT AT 7.0 DIFF, ALL LIGHTS OUT.  DOOR TESTED PER A.E.I. M/M SERVICEABLE.  ADJUSTED CARGO DOOR CLOSED MICROSWITCH.   PART TC:  162.
